International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 31, Pages 1961-1971

Invariant subspaces for polynomially compact almost superdiagonal operators on l(pi)

Arthur D. Grainger

Department of Mathematics, Morgan State University, 1700 East Cold Spring Lane, Baltimore 21239, MD, USA

Received 6 August 2002

Copyright © 2003 Arthur D. Grainger. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is shown that almost superdiagonal, polynomially compact operators on the sequence space l(pi) have nontrivial, closed invariant subspaces if the nonlocally convex linear topology τ(pi) is locally bounded.